# SDR AALA991785

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT 760.95 RIB CHORD ANGLE CRACKED.  STOP DRILLED CRACK AND INSTALLED REPAIR KIT PER SB 57-0112.  TST:  63,311 HOURS.  CYCLES, 40,510.  (X)
